# SDR YENA2023071900829

- Difficulty date: July 17, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N3115J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55181
- Aircraft time: 2,106 hours, 770 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#2783, BOS-RDU. 'L2 DOOR WILL NOT ARM; INSPECTED FOUND OK IAW AMP 52-12-00-00AAA-320-A. A/C OK FOR SERVICE.'
